MathSciNet Relay Station
MathSciNet bibliographic data
MR2647433 (2011f:34025) 34A45 (26A33 45J05 65L99)
El-Sayed, A. M. A.; El-Kalla, I. L.; Ziada, E. A. A. Analytical and numerical solutions of multi-term nonlinear fractional orders differential equations. Appl. Numer. Math. 60 (2010), no. 8, 788–797.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement